# SDR 08FDEA00438

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 651986220
- Condition: Corroded
- Location: Bs 301-305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W AIRCRAFT INTERIOR SURFACE AT BS 301 TO 305 RBL 14", WL 169 TO 171   LONGITUDINAL CHORD ABOVE HORIZONTAL WALKWAY IS CORRODED REMOVED FASTENERS, BLENDED CORROSION, FOUND TO BE WITHIN LIMITS, ORIGINAL MATERIAL .350", MATERIAL REMAINING .330' LOSS IS AT 5.7 PERCENT MAXIMUM LOSS IS 15 PERCENT, REF SRM 53-10-1 FIG 4 SHEET 2, ITEM E, NDT MAPPED BLENDED AREA REF D6-48875 PART 4 51-00-00 FIG 2.  FLAP PEENED, TREATED, PRIMED AND CIC APPLIED.  REF EA 7-5310-113970 PART 1 STEPS 7, 8, 9, 12.  FASTENERS INSTALLED REF ESR 7-5310-113970 PART 1 STEP 11, SRM 51-30-4 FIG 1.  REPLACED WIRE CHANNEL REF EA 7-5310-113970 PART 1 STEP 13.  THIS IS CLASSIFIED AS MINOR REPAIR LEVEL 1 CORROSION.
